# SDR FDEA201708222331

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 23,436 hours, 3,676 cycles
- Engine: Ge GE90110B1
- Engine time: 24,904 hours, 3,778 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 2034M68G01
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AT 6 30 INTO FLIGHT, RIGHT ENGINE OIL QTY DROPPED  TO 4 AND STATUS ALERT. OIL CONTINUED TO DROP TO ZERO AND THEN OIL PRESSURE STARTED TO FLUCTUATE AND  DROP. ALERTED GOC AND COORDINATED DIVERT TO PACD.  SHUT DOWN RIGHT ENGINE WHEN "ENG OIL PRESS R" CAME  ON AT 10 PSI.  FOUND OIL LEAK ON OIL LINE P/N 2034M68G01. R & R SAME OIL LINE  TURBINE CENTER FRAME (TCF) OIL SUPPLY TUBE, NO LEAKS.
